Journal of Symbolic Logic

Prefix Classes of Krom Formulas

Stal O. Aanderaa and Harry R. Lewis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 4 (1973), 628-642.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738862

Mathematical Reviews number (MathSciNet)
MR337557

Zentralblatt MATH identifier
0326.02035

JSTOR
links.jstor.org

Citation

Aanderaa, Stal O.; Lewis, Harry R. Prefix Classes of Krom Formulas. J. Symbolic Logic 38 (1973), no. 4, 628--642. https://projecteuclid.org/euclid.jsl/1183738862


Export citation